MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER IQ; RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER IQ; RECANALIZATION CATHETER
Catalog Number XCTO146
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one crosser iq ultrasonic cto device for evaluation.The distal portion of the saline tubing was observed to be disconnected at the stopcock and was returned separately.No anomalies were noted to the transducer handle and saline hub.A fracture was identified at the guidewire port, with what appeared to be dry saline residue present within the same region.The marker band was present and undamaged.No anomalies were observed at the distal tip; however, unknown hair like fibers were noted.Saline was observed within the saline drip chamber.Due to the returned condition of the device, functional testing was not performed.The investigation is inconclusive for the reported device-device incompatibility as no functional testing was performed.The investigation is confirmed for the identified break at the guidewire port and also the investigation is confirmed for the identified material deformation at the distal tip.A definitive root cause for the reported guidewire incompatibility, identified break and material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using the crosser iq catheter.During the procedure, the guidewire allegedly did not pass through the exit port of the catheter and stuck.The procedure was completed using another device.There was no reported patient injury.

Brand Name
CROSSER IQ
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25312345
Report Number2020394-2026-01394
Device Sequence Number21466504
Product Code PDU
UDI-Device Identifier00801741201332
UDI-Public(01)00801741201332(11)251118(17)281028(10)GFKW1466
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXCTO146
Device Lot NumberGFKW1466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown